# SDR IPXA2014020581794

- Difficulty date: January 14, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR MAIN CABIN FLOORBEAM FRAME 79, -Y1580.5 CRACKED.   REPAIRED FLOORBEAM IAW EA A300-5310-01-A5034-IR AND EO A300-5310-53360-A.
